Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

REVIEWS AND DESCRIPTIONS OF TABLES AND BOOKS

Review information:

Journal: Math. Comp. 76 (2007), 1697-1698
DOI: http://dx.doi.org/10.1090/S0025-5718-07-01995-3
PII: S 0025-5718(07)01995-3
Published electronically: February 5, 2007
Review copyright: © Copyright 2007 American Mathematical Society
Full text: PDF   This review is available free of charge.

A computational introduction to number theory and algebra, by Victor Shoup
Additional book information: Cambridge University Press, Cambridge, 2005, xvi + 517 pp., ISBN 0-521-85154-8, US$55.00, hardcover
2000 Mathematics Subject Classification: Primary 11T, 11Y, 13P, 68Q, 68W

Reviewed by: Igor Shparlinski
Email: igor@comp.mq.edu.au